# SDR QXEA0101071

- Difficulty date: June 25, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 42,464 hours, 52,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Component: Exit Sign, Grimes
- Component part number: XB12721
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN ATTACHED TO SEAT 8B REPORTED DAMAGED. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
